Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Fungal infections
|SHOREHEALTH - Mon Jan 19, 2009 9:59 am||
I was diagnosed with BV about a two months ago and I was given Clindesse. I was diagnosed with BV again after everything has cleared up but this time my doctor prescribed a 7 days dose, 3 times a day of metronizdole orally. Although the "smell" is gone, I still have minimal itching but I have a new discharge. Its not runny like before. Its thicker and consistency is more like a glue, sticky texture. Is this normal or may a result from the medication or maybe the BV hasn't left. Because I forgot to take my medication over the weekend so I still have 3 days left before I'm finished. what could this be?
|Tom Plamondon PA-C - Wed Jan 21, 2009 3:19 pm||
There may be a secondary vaginal yeast infection so will need anti Candida medication. Creams containing miconazole or clotrimazole are often used while an oral agent like fluconazole can be prescribed by your family physisican.
In general, it is important to finish all antibiotics. So, finish the metronidazole and follow up with family physician.
Hope this helps.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.